# SDR MASA2014091002580

- Difficulty date: September 10, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N947LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15116
- Aircraft time: 10,777 hours, 11,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 4 CEILING LEVEL EMERGENCY LIGHT INOPERATIVE.
